# SDR DL72L950326

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 2730 · Elevator Control System
- Part: Switch
- Part number: 401602783
- Condition: Faulty
- Location: Elevator System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 12,000 FEET ELEVATOR FEEL DIFF, PRESSURE LIGHT ILLUMINATED.  PERFORMED PROCEDURES IAW POM, FOUND NO OTHER DISCREPANCIES.  AFTER ONE HOUR AT CRUISE, LIGHT EXTINGUISHED FOR 5 MINUTES THEN ILLUMINATED, THEN LIGHT EXTINGUISHED IN DESCENT.  LANDED IN ATL.  REPLACED ELEVATOR FEEL COMPUTER DIFFERENTIAL PRESSURE SWITCH.  OPS CHECK NORMAL.
